# SDR USAA950812

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 5805
- Part time: 13,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND A DENT .085 INCH DEEP LEFT SIDE FUSELAGE STATION 5805.  INSTALLED EXTERNAL DOUBLER PER SRM 53-00-02 PG 201 AND 51-70-06 PG 201.  (M)
